# SDR AALA20110910DFW01

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 65,430 hours, 22,932 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AFTER TAKEOFF AND GEAR RETRACTION, GEAR WARNING ANNUNCIATOR LIGHT AND GEAR DISAGREE EICAS MESSAGE ILLUMINATED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  REPLACED RIGHT SYSTEM NUMBERS ONE AND TWO GEAR UPLOCK SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
